MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R70-01
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported that they felt a minor shock while going through the cables on the alinity ci-series system control module.The customer indicated that the power went out in the laboratories and the waste pump was not plugged into the ups.Additionally, the scm power supply was also not connected, and therefore there was no touch screen display on the monitor.This caused the instrument to keep running and the waste pump overflowed on the floor.The customer received the minor shock when trying to power off the analyzer.The customer confirmed no treatment was required and was unable to determine if it was an electrical shock vs a static shock.No further impact to patient management.
 
Additional Manufacturer Narrative
The customer reported receiving a minor shock from the alinity ci-series system control module when investigating where the waste pump power cable was connected and touching an extension cord outlet after pump overflow.No medical treatment was administered.The instrument service history review of (b)(6) found no contributing factors on or around the date of the incident was identified.A review of historical data revealed no systemic issues or nonconformances applicable to the current complaint.Manufacturing documentation did not identify any issues associated with the complaint issue.The alinity ci series operations manual provides adequate information regarding electrical hazards and for the emergency shutdown of the alinity c processing module and the alinity i processing module.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or product deficiency was identified for the alinity ci-series system control module (03r70-01) serial number (b)(6).
 
Event or Problem Description

Brand Name
ALINITY CI-SERIES SYSTEM CONTROL MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24038276
Report Number3016438761-2026-00023
Device Sequence Number21096888
Product Code JJE
UDI-Device Identifier00380740137410
UDI-Public(01)00380740137410
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K230790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R70-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown